Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Been having muscle stiffness in the neck. Gets severe. Why? On vitamin D supplements. Suggest

Hi I have been having muscle stiffness in the neck and heaviness in the head for the last 1 yr and this gets severe when I am type on the computer and it becomes very stiff and I am unable to think clearly I My BP is 130/90 i check with a orthopedic and he advised me to take vitamin D supplements 0000 units/day 1 per week for 4 weeks and suggested exercises it is almost 2 weeks and the symptoms are still persisiting
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to Healthcare Magic,
I see your blood pressure is in normal range and if you had not any brain injuries in the past then most probably your neck muscles stiffness and head heaviness is due to wrong position while you working on computer and vitamin D will not help. Try to maintain strait vertebral column including neck and adjust computer screen accordingly , keep your legs on feet support with 90* between calf and thigh, shoulders relaxed. There can be also be involved your basilar artery and cervical vertebras , in case of compression may develop mentioned by your symptoms. I would advice you cervical MRI and Neurosurgeon consultation for definitely diagnosis.

I wish you good luck and speedy recovery,
Hope this helps and I have answered your query.

Best Regards,

Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor